# SDR DALA2023100208046

- Difficulty date: October 1, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 89,742 hours, 40,195 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3239 EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / LOCATIONS:606. CORRECTIVE ACTION: RESECURED LIGHT ASSY AT 16D. OPS NORMAL. (2995332)
